MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE VIABAHN ENDOPROSTHESIS - 3; NIP

W.L. GORE & ASSOCIATES GORE VIABAHN ENDOPROSTHESIS - 3; NIP
Model Number VBJR070502A
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 12/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.
 
Event or Problem Description
The following was reported to gore: the patient presented for an emergent aaa case because of aortic rupture.The gore® viabahn® endoprosthesis was placed in one of the renals to be used as a snorkel.As the deployment line was being pulled the deployment line could not be pulled.The device was snagged from the groin and removed.During removal the device began to open.The device was fully removed from the patient.
 
Additional Manufacturer Narrative
2017233-2020-00039.Discussions with the doctor revealed the deployment line did not break.Medwatch #2017233-2020-00039 was sent in error.Additional received information determined that this event is not reportable to the fda and therefore the medwatch (and supplementals) will be retracted.Type of reportable event.
 
Additional Manufacturer Narrative
Results code 1.Review of the manufacturing records indicated the device met pre-release specifications.The investigation is ongoing.
 
Additional Manufacturer Narrative
Corrected data: h6.Method code 2.H6.Conclusions code 1.Additional manufacturer narrative: there was no device or images available for evaluation.The device history and manufacturing machine files were evaluated for non-routine maintenance that could contribute to this event.No anomalies or non-routine maintenance were identified that could be attributed to the failure seen in this event.Therefore, based off of the evaluation performed, no manufacturing cause could be identified.

Brand Name
GORE VIABAHN ENDOPROSTHESIS - 3
Common Device Name
NIP
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9595999
Report Number2017233-2020-00039
Device Sequence Number11557231
Product Code PFV
UDI-Device Identifier00733132623761
UDI-Public00733132623761
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P040037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/22/2022
Device Model NumberVBJR070502A
Device Catalogue NumberVBJR070502A
Device Lot Number21262796
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date01/16/2020
Supplement Report FDA Received Date01/31/2020
02/18/2020
04/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1